Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Sharp pain down left leg, followed by numbness, needle like sensation, stiff and heavy. Anything serious ?

Hi, I ve had this problem for quite a few years now, every few months or so I would go through like a foot phase. During the night I d wake to a very sharp pain down my left leg and it would instantly be in pins and needles, numb and feels extremely stiff and heavy. It takes a good 5minutes for the pain to go away,its so bad I can t move my leg at all! just wondering if you d know if I have any serious problems and not just a severe case of pins and needles. thanks :)
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The sensations and the pain that you have are likely to be due to disc degenerative disease which is causing a compression of the nerve root fibres causing the symptoms. You need to get your self examined by an orthopedician for confirmation.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor